# SDR SWAA2019121739607

- Difficulty date: December 7, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,291 hours, 11,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A8330
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SILL HAD SEVERAL AREAS OF CORROSION.        / R&R DOOR SILL IAW SRM AND DWG.
